liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some localization theorems on hamiltonian circuits
Department of Applied Mathematics, University of Yerevan, Yerevan, USSR.
Compuiing Center, Academy of Sciences of the Armenian SSR, Yerevan, USSR.
1990 (English)In: Journal of combinatorial theory. Series B (Print), ISSN 0095-8956, E-ISSN 1096-0902, Vol. 49, no 2, p. 287-294Article in journal (Refereed) Published
Abstract [en]

Theorems on the localization of the conditions of G. A. Dirac (Proc. London Math. Soc. (3), 2 1952, 69–81), O. Ore (Amer. Math. Monthly, 67 1960, 55), and Geng-hua Fan (J. Combin. Theory Ser. B, 37 1984, 221–227) for a graph to be hamiltonian are obtained. It is proved, in particular, that a connected graph G on p ≥ 3 vertices is hamiltonian if d(u) ≥ | M3(u)|/2 for each vertex u in G, where M3(u) is the set of vertices v in G that are a distance at most three from u.

Place, publisher, year, edition, pages
Elsevier, 1990. Vol. 49, no 2, p. 287-294
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-143287DOI: 10.1016/0095-8956(90)90032-UOAI: oai:DiVA.org:liu-143287DiVA, id: diva2:1161539
Available from: 2017-11-30 Created: 2017-11-30 Last updated: 2017-12-17Bibliographically approved

Open Access in DiVA

Some localization theorems on hamiltonian circuits(352 kB)37 downloads
File information
File name FULLTEXT01.pdfFile size 352 kBChecksum SHA-512
9fbd8b769ab039b6633b75f9536e1111c179d81009817f4f153e607e46249e2851e0072cc827e739065d458ff82ac4027dc1a2826216b5bd43f0101ddca400c3
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Asratian, Armen S.

Search in DiVA

By author/editor
Asratian, Armen S.
In the same journal
Journal of combinatorial theory. Series B (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 37 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1189 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf